Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

bleeding???

i have stoped taking my birth control pills 4 nights ago...im bleeding now like im on my period is this normal? help me?

Answer Question
 
leAnn21

Asked by leAnn21 at 1:23 PM on Sep. 29, 2010 in Health

Level 9 (302 Credits)
Answers (4)
  • Yes. The pill pretty much tricks your body into thinking its pregnant, so not taking them takes that "trick" away, therefore.... you start bleeding like a period. If you took your BC and skipped the sugar pills and instead just started the next pack it would keep your period at bay... same concept
    bjojola

    Answer by bjojola at 1:27 PM on Sep. 29, 2010

  • Yes, quite normal.
    Melbornj

    Answer by Melbornj at 1:32 PM on Sep. 29, 2010

  • I think it is
    LiLJeni

    Answer by LiLJeni at 3:24 AM on Sep. 30, 2010

  • yup, totally normal
    mag12305cmg

    Answer by mag12305cmg at 12:55 PM on Sep. 30, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
If you have PCOS adult content

Next question overall (Money & Work)
Calling all Tax preparers......

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN